# SDR HEEA954073

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Packing
- Part number: L15231487
- Condition: Leaking
- Location: Gr Box
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GR BOX LEAKED EXCESSIVELY AFTER INSTALLATION.  (APPEARS SEAL TO BE TOO THIN)
